Advertisement

When should I call the doctor if my child is taking AccuNeb?

You should call your doctor immediately if your child experiences symptoms of an allergic reaction to AccuNeb (albuterol sulfate), such as:
  • hives, rash
  • swelling of the face, eyelids, lips, tongue or throat
  • difficulty swallowing
  • hoarseness
  • worsening of breathing problems, such as wheezing, shortness of breath or chest tightness
  • loss of consciousness
You should also contact your child's doctor if she experiences side effects that are severe or won't go away, including:
  • fast or irregular heartbeat
  • chest pain
  • uncontrollable shaking of a part of the body
  • nervousness
  • headache
  • nausea or vomiting
  • cough or throat irritation
  • pain in the muscles, bones or back
Speak with your child's doctor if she begins taking any new prescription or over-the-counter medication, vitamin or herbal supplement.

Continue Learning about Albuterol

What are the side effects of albuterol syrup?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Among the most common side effects of albuterol syrup are dizziness, blurred vision, nausea, dia...
More Answers
Is it safe to take albuterol extended-release tablets if I'm pregnant?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Studies have found that albuterol extended-release tablets can cause birth defects in animals, b...
More Answers
Does albuterol interact with other medications?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Yes, albuterol is known to interact with some medications. Taking albuterol in conjunction with ...
More Answers
Do albuterol extended-release tablets interact with other medications?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Albuterol extended-release tablets may interact with other medications, so it is important to te...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.